# SDR 95ZZZX2156

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N114HA
- Make and model: Hiller UH-12E
- Aircraft serial: HA3014
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: A6871505
- Condition: Failed
- Location: Nr 5
- Part time: 265 hours
- Component: C20B
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 5 BEARING FAILED AT THE BALLS RETAINER.  CHIP LIGHT CAME ON IN-FLIGHT.  NO CAUSE AT THE TIME.  THIS PART IS A P.M.A. F.A.A. APPROVED.
